Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Medical side effects like pain pricks and discolouration of body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   HI
User :   Anyone there
Doctor :   hi
Doctor :   how can i help ylou
User :   Hi Doctor
User :   I am on AKT-4 treatment from last 1 month
Doctor :   ok
User :   but from last 5 days i get severe body burning sensation and pin pricks in my whole body after i take rifampcin
User :   and this last for 7-8 hours
User :   iam not having any problem after i take the other 3 tablets
User :   i know that these are the side effects of rifampacin
User :   let me know what is the issue
Doctor :   YOU already know the side effects of it
Doctor :   Do you have itching
Doctor :   do you have yellowish discoloration of body
User :   no itching doctor
User :   but the pain whihc is unbearbale
User :   burning sensation and the pinpricks
User :   and its only when i take rifampcin
Doctor :   So are nt you taking it now
User :   i spoke to my doc and he said to take the other 3 and not rifampcin for 2-3 days
User :   iam taking the other 3 aprt from rifampcin
User :   and i am perfectly alright
User :   and alternatively , the doc is advised me to take peridoxine and meganeuron for few days
Doctor :   Ok
Doctor :   There si a drug called rifabutin which works similar
Doctor :   but Always ask your doctor if yo ucan take it
Doctor :   never attempt iot
Doctor :   So always your doctor is the best judge for you
Doctor :   he can try what ever he feels
Doctor :   Ok
Doctor :   so see your doctor for it
User :   Hi doc
User :   got disconnected
Doctor :   hi
User :   i wanted to know why i am getting those side effects because of rifampcin
Doctor :   you were chatting to another doctor- just give me a moment to read through the chat
Doctor :   ok
Doctor :   are you there?
User :   yes
Doctor :   drugs cause different side effects in different people- most often it is because of an allergy to the drug itself in which case it has to substituted there
Doctor :   with something else..
Doctor :   the bes person to advice you with this matter is your treating doctor
User :   like
Doctor :   the best person to advice you with this matter is your treating doctor
User :   oikie
User :   thanks
Doctor :   welcome
Doctor :   Thanks for consulting Health care magic. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor